# SDR FDEA202111232926

- Difficulty date: November 23, 2021
- Submitted: November 23, 2021
- Operation: Air carrier
- Aircraft: N788FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 26686
- Aircraft time: 74,570 hours, 28,768 cycles
- System (JASC): 5700 · Wing Structure
- Part: Slat
- Part number: 012N889220
- Condition: Delaminated
- Location: N/A
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#6 SLAT FOUND DISBONDED DURING ULTRASONIC INSPECTION REMOVED AND REPLACED SLAT PER B757 AMM 27-81-01-4
